# SDR MWEA070130

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N909ME
- Make and model: Boeing 717-200
- Aircraft serial: 55173
- Aircraft time: 11,691 hours, 6,400 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203120000C
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CENTER OVEN IN GALLEY SMOKES.  CLEANED CENTER OVEN.
